# SDR USAA2009031090551

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 38,856 hours, 5,458 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C1 - MAJOR REPAIR - SEVERAL SPOTS OF CORROSION ON FUSELAGE LOWER SECTION BELLY FAIRING AT FR44.  REPAIRED FUSELAGE LOWER SECTION BELLY FAIRING AT FR44 IAW A330 SRM 51-42-11.
